I went from having strong romantic feelings to having none. I lived for romance before. Specifically I had been revisiting a relationship with my ex boyfriend, now no feelings whatsoever. Experiences?Answer this question Responses
No responses have yet been posted. Add your response to this question.Further Information
Still looking for answers? Try searching for what you seek or ask your own question.Search Similar Questions Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
Updated 21 Aug 2015 • 3 answersIs there an SSRI that does not cause impotence/ sexual side effects?
Updated 26 Feb 2015 • 4 answersSexual Dysfunction, SSRI Induced - I'm a 57 year old and cannot afford Viagra but a doctor gave me a
Updated 19 Jul 2017 • 4 answersBupropion - Which one do more people have better success with: Wellbutrin SR or Wellbutrin XL?
Updated 14 Jan 2018 • 8 answersWill increasing my dose potentially being sexual side effects?
Updated 15 Jan 2019 • 1 answer
Drugs database for comprehensive prescription and patient information
© Copyright 2020 AZDOKTER.COM - All rights reserved.